# SDR CALA0700757

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952162
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR OUTER SKIN CRACKED AT DOOR HANDLE CUT-OUT.  CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER PER SRM 52-00-01 FIG 201 REPAIR NR 3
